# SDR SWAA2015081442838

- Difficulty date: August 12, 2015
- Submitted: August 14, 2015
- Operation: Air carrier
- Aircraft: N299WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36614
- Aircraft time: 27,580 hours, 16,289 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LE ACCESS PANEL 521XB, SKIN CRACKED AT THE TE.  REPAIRED SKIN IAW EA.
